# SDR DALA2022081205491

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 135,250 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 L EXIT ROW SIGN MISSING, CORRECTIVE ACTION: REPLACED L EXIT ROW SIGN AS REQUIRED. (8991877)
